Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 1, Pages 61-74
http://dx.doi.org/10.1155/MPE.2005.61

On the numerical solution of the one-dimensional convection-diffusion equation

Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, Tehran 15914, Iran

Received 20 March 2004; Revised 8 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Dehghan, “On the numerical solution of the one-dimensional convection-diffusion equation,” Mathematical Problems in Engineering, vol. 2005, no. 1, pp. 61-74, 2005. https://doi.org/10.1155/MPE.2005.61.